# SDR R61A2023032300213

- Difficulty date: March 18, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 36,353 hours, 26,650 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK ON CLIMB OUT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R BLEED 2 AIR DUCT ABOVE PRECOOLER.
